• Title of article

    Complexities of some interesting problems on spanning trees

  • Author/Authors

    M. Sohel Rahman، نويسنده , , M. Kaykobad، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2005
  • Pages
    5
  • From page
    93
  • To page
    97
  • Keywords
    computational complexity , Decision problem , graphs , NP-completeness , Spanning trees , Combinatorial problems
  • Journal title
    Information Processing Letters
  • Serial Year
    2005
  • Journal title
    Information Processing Letters
  • Record number

    130065